Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strongly annular functions with small coefficients, and related results


Authors: D. D. Bonar, F. W. Carroll and Paul Erdős
Journal: Proc. Amer. Math. Soc. 67 (1977), 129-132
MSC: Primary 30A72
MathSciNet review: 0457727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique of Bagemihl and Seidel is applied to two problems in annular functions. It is shown that there exists a strongly annular function with Maclaurin coefficients tending to zero, and that there exist annular functions that are far from being strongly annular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0457727-2
Article copyright: © Copyright 1977 American Mathematical Society